# SDR IPXA2024061056443

- Difficulty date: April 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 24,177 hours, 14,430 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INNER FLAP HAS A DAMAGED EXISTING REPAIR DOUBLER. INSTALLED REPAIR DOUBLER AT INNER FLAP IAW SRM 57-50-00-201. APPLIED TOP COAT AT REPAIR DOUBLER ON INNER FLAP IAW SRM 51-23-10-001. ACCOMPLISH A PERMANENT REPAIR PER SRM REV. 40,  57-50-00-201 PARAGRAPH 4.E., FIGURE 205.
